# SDR DL72W981012

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 65585211
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE SUPPORT ANGLE WAS FOUND DAMAGED AT APPROX BL 0.  REPAIRED PER ERA 331714-14.
